# SDR REXA2018110501025

- Difficulty date: October 22, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING 8TH FUEL PANEL FROM O/B PANEL LAND HAS CORROSION ON I/B SIDE.
R/H WING LWR SKIN PLANK @ FUEL ACCESS CUTOUT  650AB DOORLAND  REPAIRED RESTORED FINISH, TREATED, MAX MAT  LOSS IN LIMITS BOND CHECK GOOD,   IAW BOMBARDIER REO 601R-57-21-030 REV L  W/O 1016231-6000-0002  S/N 6587076  BLOCK 2            AAR SM-107
